# SDR SWAA2018030620245

- Difficulty date: January 31, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 819
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRAP CORRODED AT BS 819, RBL 19.  R & R THE STRAP IAW SRM & DWG.
